A note on the 'natural rate of subjective inequality' hypothesis and the approximate relationship between the Gini coefficient and the Atkinson index
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- McDonald, James B, 1984. "Some Generalized Functions for the Size Distribution of Income," Econometrica, Econometric Society, vol. 52(3), pages 647-663, May.
- Lambert, Peter J. & Millimet, Daniel L. & Slottje, Daniel, 2003. "Inequality aversion and the natural rate of subjective inequality," Journal of Public Economics, Elsevier, vol. 87(5-6), pages 1061-1090, May.
- Valentino Dardanoni & Peter Lambert, 2001.
"Horizontal inequity comparisons,"
Social Choice and Welfare,
Springer;The Society for Social Choice and Welfare, vol. 18(4), pages 799-816.
- Singh, S K & Maddala, G S, 1976. "A Function for Size Distribution of Incomes," Econometrica, Econometric Society, vol. 44(5), pages 963-970, September.
When requesting a correction, please mention this item's handle: RePEc:eee:pubeco:v:89:y:2005:i:5-6:p:1021-1025. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.